# SDR 95UAL900272

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1823U
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 3600760
- Condition: Leaking
- Location: Apu Gearbox
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR/SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  FOUND APU OIL CONTAMINATING SYSTEM.  APU OIL QUANTITY DROPPED FROM 3 QTS TO 1.5 QTS.  APU GEARBOX LEAKING OIL FROM COOLING FAN ASSEMBLY.  REPLACED COOLING FAN.
